File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Noncommutative-nilpotent matrices and the Jacobian conjecture

TitleNoncommutative-nilpotent matrices and the Jacobian conjecture
Authors
KeywordsJacobian Conjecture
Linear Triangularization
Noncommutative Nilpotent Matrices
Polynomial Automorphisms
Strongly Nilpotent Matrices
Triangular Matrices
Issue Date1996
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/03081087.asp
Citation
Linear And Multilinear Algebra, 1996, v. 41 n. 2, p. 189-192 How to Cite?
AbstractWe prove that a polynomial map F = X+ H ∈ k[X] with homogeneous H(k is a field of characteristic zero) is linear triangularizable if and only if the Jacobian matrix J(H) is a noncommutative-nilpotent matrix. © 1996 OPA (Overseas Publishers Association) Amsterdam B.V. Published in The Netherlands Under license by Gordon and Breach Science Publishers SA.
Persistent Identifierhttp://hdl.handle.net/10722/156147
ISSN
2015 Impact Factor: 0.761
2015 SCImago Journal Rankings: 0.602
References

 

DC FieldValueLanguage
dc.contributor.authorYu, JTen_US
dc.date.accessioned2012-08-08T08:40:35Z-
dc.date.available2012-08-08T08:40:35Z-
dc.date.issued1996en_US
dc.identifier.citationLinear And Multilinear Algebra, 1996, v. 41 n. 2, p. 189-192en_US
dc.identifier.issn0308-1087en_US
dc.identifier.urihttp://hdl.handle.net/10722/156147-
dc.description.abstractWe prove that a polynomial map F = X+ H ∈ k[X] with homogeneous H(k is a field of characteristic zero) is linear triangularizable if and only if the Jacobian matrix J(H) is a noncommutative-nilpotent matrix. © 1996 OPA (Overseas Publishers Association) Amsterdam B.V. Published in The Netherlands Under license by Gordon and Breach Science Publishers SA.en_US
dc.languageengen_US
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/03081087.aspen_US
dc.relation.ispartofLinear and Multilinear Algebraen_US
dc.rightsPREPRINT This is a preprint of an article whose final and definitive form has been published in the [JOURNAL TITLE] [year of publication] [copyright Taylor & Francis]; [JOURNAL TITLE] is available online at: http://www.informaworld.com/smpp/ with the open URL of your article POSTPRINT ‘This is an electronic version of an article published in [include the complete citation information for the final version of the article as published in the print edition of the journal]. [JOURNAL TITLE] is available online at: http://www.informaworld.com/smpp/ with the open URL of your article.-
dc.subjectJacobian Conjectureen_US
dc.subjectLinear Triangularizationen_US
dc.subjectNoncommutative Nilpotent Matricesen_US
dc.subjectPolynomial Automorphismsen_US
dc.subjectStrongly Nilpotent Matricesen_US
dc.subjectTriangular Matricesen_US
dc.titleNoncommutative-nilpotent matrices and the Jacobian conjectureen_US
dc.typeArticleen_US
dc.identifier.emailYu, JT:yujt@hku.hken_US
dc.identifier.authorityYu, JT=rp00834en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1080/03081089608818472-
dc.identifier.scopuseid_2-s2.0-26644466814en_US
dc.identifier.hkuros36736-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-26644466814&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume41en_US
dc.identifier.issue2en_US
dc.identifier.spage189en_US
dc.identifier.epage192en_US
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridYu, JT=7405530208en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats